MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT MC INICELL, PF 4.5, E 4.2, L14.0; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT MC INICELL, PF 4.5, E 4.2, L14.0; DENTAL IMPLANT
Model Number 4.23.536
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
No primary stability, implant didn't achieve osseointegration, implant wasn't completely covered by bone, inadequate bone quality/quantity, asymptomatic.

Brand Name
ELEMENT MC INICELL, PF 4.5, E 4.2, L14.0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key8423839
Report Number3003184527-2019-00290
Device Sequence Number2227798
Product Code DZE
UDI-Device Identifier07640156470093
UDI-Public7640156470093
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K090154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2022
Device Model Number4.23.536
Device Lot Number15109
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2019
Initial Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR